# SDR AALA20160715005

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 7,326 hours, 3,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Grommet
- Condition: Corroded
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D30664709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LACING GROMMETS HAVE CORROSION AND LACING CORD SHOWS WEAR.
